# SDR USAASB97004

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,966 hours
- Stage of operation: CR
- Nature of condition: L, P
- Precautionary procedure: E

## Discrepancy

BWI - FLT 570 - INBOUND TO BWI, THE NR 2 ENGINE OIL PRESSURE INDICATOR DROPPED TO 27 PSI, WHICH IS IN THE RED RANGE.  CREW GOT NO OIL LIGHT AND THE OIL PRESSURE LIGHT WOULD NOT PRESS TO TEST.  CREW SHUT DOWN THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  FLIGHT LANDED AT BWI WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER.  LEAK CHECK AND OPS CHECK NORMAL.  (M)
